Decomposable approximations revisited

Author: 

Brown, N
Carrión, J
White, S

Publication Date: 

2016

Journal: 

Operator algebras and applications — The Abel Symposium 2015

Last Updated: 

2020-10-25T06:01:56+00:00

Volume: 

12

DOI: 

10.1007/978-3-319-39286-8_2

page: 

45-65

abstract: 

Nuclear C*-algebras enjoy a number of approximation properties, most famously
the completely positive approximation property. This was recently sharpened to
arrange for the incoming maps to be sums of order-zero maps. We show that, in
addition, the outgoing maps can be chosen to be asymptotically order-zero.
Further these maps can be chosen to be asymptotically multiplicative if and
only if the C*-algebra and all its traces are quasidiagonal.

Symplectic id: 

1049969

Submitted to ORA: 

Submitted

Publication Type: 

Chapter